# SDR UHLA201608170416

- Difficulty date: August 17, 2016
- Submitted: August 19, 2016
- Operation: Air carrier
- Aircraft: N269SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145293
- Aircraft time: 34,980 hours, 33,239 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Control Cable
- Condition: Not Reported
- Location: Pax Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSIDE DOOR HANDLE NOT FLUSH.  R & R FWD LOCKBOX CONTROL CABLE IAW AMM 52-11-10.
